# SDR DALA1235709003

- Difficulty date: June 5, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 53,467 hours, 39,129 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 26ED INOPERATIVE.  REMOVED AND REPLACED DAMAGED HARNESS.  OPERATION CHECKS GOOD.
